CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Bifurcations of Periodic Solutions and Chaos in Josephson System with Parametric Excitation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 2, 页码: 335-368
Authors:  Yuan, Shao-liang;  Jing, Zhu-jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Josephson system  bifurcations  chaos  second-order averaging method  Melnikov method  
Heteroclinic orbits and chaotic regions for Josephson system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 卷号: 376, 期号: 1, 页码: 103-122
Authors:  Xu, Pengcheng;  Jing, Zhujun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Josephson equation  Heteroclinic orbit  Melnikov method  Chaos  
Non-Markovian entanglement dynamics in coupled superconducting qubit systems 期刊论文
EUROPEAN PHYSICAL JOURNAL D, 2010, 卷号: 59, 期号: 3, 页码: 479-485
Authors:  Cui, W.;  Xi, Z. R.;  Pan, Y.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Control of chaos in a three-well duffing system 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 3, 页码: 1311-1328
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Complex dynamics in Josephson system with two external forcing terms 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 1, 页码: 235-256
Authors:  Yang, JP;  Feng, W;  Jing, ZJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Bifurcations of periodic solutions and chaos in Josephson system 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2001, 卷号: 7, 期号: 3, 页码: 573-592
Authors:  Jing, ZJ;  Chan, KY;  Xu, DS;  Cao, HJ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Josephson systems  bifurcations  periodic solution  chaos  second-order averaging and Melnikov methods